Steady plane isothermal linearly viscous flow of ice sheets on beds with moderate-slope topography

Morland, L. W. (2000) Steady plane isothermal linearly viscous flow of ice sheets on beds with moderate-slope topography. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 456 (1999). pp. 1711-1739. ISSN 1364-5021

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:18
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52713
DOI: 10.1098/rspa.2000.0583

Actions (login required)

View Item View Item